Skip to main content

Browse by Publisher

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 8.

Article

Frasca-Caccia, Gianluca, Hydon, Peter E. (2019) Locally conservative finite difference schemes for the Modified KdV equation. Journal of Computational Dynamics, 6 (2). pp. 307-323. ISSN 2158-2491. E-ISSN 2158-2505. (doi:10.3934/jcd.2019015) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:76694)
[img]

Hay, M., Hone, Andrew N.W., Novikov, Vladimir S., Wang, Jing Ping (2019) Remarks on certain two-component systems with peakon solutions. Journal of Geometric Mechanics, 11 (4). pp. 561-573. ISSN 1941-4889. (doi:10.3934/jgm.2019028) (KAR id:67146)
[img]
Preview

Zadra, Michele, Mansfield, Elizabeth L. (2019) Using Lie group integrators to solve two and higher dimensional variational problems with symmetry. Journal of Computational Dynamics, 6 (2). pp. 485-511. ISSN 2158-2491. (doi:10.3934/jcd.2019025) (KAR id:73255)
[img] [img]
Preview

Zhou, Zhongbao, Zeng, Ximei, Xiao, Helu, Ren, Tiantian, Liu, Wenbin (2018) Multiperiod portfolio optimization for asset-liability management with quadratic transaction costs. Journal of Industrial & Management Optimization, 15 (3). pp. 1493-1515. ISSN 1553-166X. (doi:10.3934/jimo.2018106) (KAR id:73737)
[img]
Preview

Skiba, Robert, Waterstraat, Nils (2017) The Index Bundle and Multiparameter Bifurcation for Discrete Dynamical Systems. Discrete and Continuous Dynamical Systems. Series A, 37 (11). pp. 5603-5629. ISSN 1078-0947. E-ISSN 1553-5231. (doi:10.3934/dcds.2017243) (KAR id:59892)
[img]
Preview
[img]
Preview

Asheim, Andreas, Deaño, Alfredo, Huybrechs, Daan, Wang, Haiyong (2014) A Gaussian quadrature rule for oscillatory integrals on a bounded interval. Discrete and Continuous Dynamical Systems - A, 34 (3). pp. 883-901. ISSN 1078-0947. (doi:10.3934/dcds.2014.34.883) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70211)

Condon, Marissa, Deaño, Alfredo, Iserles, Arieh (2010) On systems of differential equations with extrinsic oscillation. Discrete and Continuous Dynamical Systems - A, 28 (4). pp. 1345-1367. ISSN 1078-0947. (doi:10.3934/dcds.2010.28.1345) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:70218)

Hone, Andrew N.W., Petrera, Matteo (2009) Three-dimensional discrete systems of Hirota-Kimura type and deformed Lie-Poisson algebras. Journal of Geometric Mechanics, 1 (1). pp. 55-85. ISSN 1941-4889. (doi:10.3934/jgm.2009.1.55) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:24243)

This list was generated on Thu Jul 2 02:00:58 2020 BST.